# SDR DALA2021012100418

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 102,248 hours, 14,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND OVER WING SLIDE SPOILER BLOWN DOWN SQUIB TOAST FAIL.  REPLACED K8838 AND K839.  SYSTEM OPERATION IS NORMAL.
